MAUDE Adverse Event Report: ANGIODYNAMICS, INC ANGIODYNAMICS; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

ANGIODYNAMICS, INC ANGIODYNAMICS; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number 45751
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
A risk manager submitted a user facility medwatch, reference (b)(4), for a mini stick max 4f x 10 cm stiff.018 ss/ss echo 2.75" pg.The physician was attempting to gain access to right popliteal vein with micropuncture access wire; however, when attempting to remove the needle and wire, the distal end of the micropuncture wire became knotted and stuck within the access tract.According to the patient's medical record, the physician attempted gentle manipulation and shallow dissection; however, the wire snapped below the skin surface, at the level of the knot.The soft, flexible opaque tip, measuring <0.5cm, remained within the skin tract and was unable to be retrieved.At this time, there is no known injury to the patient and no plans to remove the fragment as it is not posing any issues.
 
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.An investigation into the root cause for the event is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Additional Manufacturer Narrative
The customer's reported complaint description of the guidewire was detached was confirmed, however, the returned product is not an angiodynamics product.This information was communicated to the complaint reporter, however, their response was 'that was the product documented in their medical record and no further details could be provided.' no further complaint investigation is required since this is not an angiodynamics provided product.Reference (b)(4).

Brand Name
ANGIODYNAMICS
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
ANGIODYNAMICS, INC
10 glens falls technical park
glens falls NY 12801
Manufacturer (Section G)
ANGIODYNAMICS, INC
10 glens falls technical park
glens falls NY 12801
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587990
MDR Report Key21773180
Report Number1317056-2025-00096
Device Sequence Number8087072
Product Code DRE
UDI-Device IdentifierH965457510
UDI-PublicH965457510
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K132713
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45751
Device Lot Number5828535
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer07/19/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale